- -

Las ecuaciones de Saint Venant para la modelización de avalanchas de nieve densa

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Las ecuaciones de Saint Venant para la modelización de avalanchas de nieve densa

Show full item record

Sanz-Ramos, M.; Bladé, E.; Torralba, A.; Oller, P. (2020). Las ecuaciones de Saint Venant para la modelización de avalanchas de nieve densa. Ingeniería del agua. 24(1):65-79. https://doi.org/10.4995/ia.2020.12302

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/138055

Files in this item

Item Metadata

Title: Las ecuaciones de Saint Venant para la modelización de avalanchas de nieve densa
Secondary Title: Saint Venant’s equations for dense-snow avalanche modelling
Author: Sanz-Ramos, M. Bladé, E. Torralba, A. Oller, P.
Issued date:
Abstract:
[ES] La creciente preocupación por los riesgos naturales, como las avalanchas de nieve, ha propiciado el desarrollo de modelos numéricos ad hoc como una herramienta de soporte para su análisis y evaluación. Los modelos ...[+]


[EN] The growing concern about natural hazards, such as snow avalanches, has led to the development of ad hoc numerical models as a support tool for their analysis and evaluation. Existing models for avalanche simulation ...[+]
Subjects: Numerical modelling , 2D-SWE , Non-Newtonian flows , Snow avalanches , Modelización numérica , Fluidos no-Newtonianos , Avalanchas de nieve
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Ingeniería del agua. (issn: 1134-2196 ) (eissn: 1886-4996 )
DOI: 10.4995/ia.2020.12302
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/ia.2020.12302
Type: Artículo

This item appears in the following Collection(s)

Show full item record